# SDR 2000ZZZX761

- Difficulty date: January 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spacer
- Part number: 704A33640021
- Condition: Worn
- Location: Swashplate
- Part time: 474 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING AND SLEEVE SCORED AND WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
